# SDR GTIA2016101801637

- Difficulty date: October 18, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO`S O2 MASK CONTAINER BROKE.  R&R FO'S O2 MASK IAW AMM CH 35-12-41.  R&R FO'S O2 MASK BOX ASSY IAW AMM CH 35-12-41.  ALL OPS CHECKS OK.
